Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 26, NWS Springfield, MO

March 30, 20084 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Mar 30, 2008, 5:33 AM CDT for 4 counties in Missouri. It was in force for 6 hr. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2008, 5:33 AM CDT (10:33 UTC)
Expired
Mar 30, 2008, 12:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Douglas County, MO, Howell County, MO, Ozark County, MO, Taney County, MO

What was reported inside it

TimeReportWhereRemark
Mar 30, 7:05 AM CDTHEAVY RAIN 1.628 N Dora, MOREPORT FROM VOLUNTEER OBSERVER DOU400. RAINFALL AMOUNT FROM OVERNIGHT.
Mar 30, 7:10 AM CDTFLASH FLOOD3 N Forsyth, MOONE FOOT OF FLOWING WATER OVER LOW WATER CROSSING AT COLOMBUS ROAD OFF OF HIGHWAY H.
Mar 30, 7:15 AM CDTHEAVY RAIN 1.674 Ne Protem, MOREPORT FROM VOLUNTEER OBSERVER TAN401. RAINFALL FROM OVERNIGHT.
Mar 30, 7:26 AM CDTHEAVY RAIN 1.57Forsyth, MOREPORT FROM VOLUNTEER OBSERVER TAN101. RAINFALL AMOUNT WAS FROM LAST NIGHT.
Mar 30, 7:30 AM CDTHEAVY RAIN 1.753 S Wasola, MO24 HOUR REPORT. VOLUNTEER WEATHER OBSERVER OZA100.
Mar 30, 7:40 AM CDTHEAVY RAIN 1.93Wasola, MO24 HOUR RAINFALL.
Mar 30, 7:52 AM CDTHEAVY RAIN 2.7Dora, MO24 HOUR RAINFALL REPORT.
Mar 30, 8:14 AM CDTHEAVY RAIN 1.9Tecumseh, MO24 HOUR RAINFALL REPORT.
Mar 30, 8:35 AM CDTFLASH FLOOD1 S Noble, MOTWO FEET OF WATER FLOWING OVER THE ROAD AND LOW WATER BRIDGE ON COUNTY ROAD 830. REPORT FROM VOLUNTEER OBSERVER OZA101. ALSO REPORTED 1.85 INCHES OFF RAINFALL OVERNIGHT AND STILL RAINING HEAVILY.
Mar 30, 9:30 AM CDTHEAVY RAIN 2.75 Sw West Plains, MO24 HOUR RAINFALL. CWIP REPORT.
Mar 30, 10:43 AM CDTFLASH FLOOD1 E Pomona, MOSTATE ROUTE U CLOSED BETWEEN ROUTES N AND UU DUE TO FLOODING.
Mar 30, 10:45 AM CDTFLASH FLOOD1 Se White Church, MOSTATE ROUTE W CLOSED DUE TO FLOODING.
Mar 30, 10:46 AM CDTFLASH FLOOD3 E Moody, MOSTATE ROUTE 142 3 MILES WEST OF ROUTE 17 CLOSED DUE TO FLOODING.
Mar 30, 11:01 AM CDTFLASH FLOOD3 E Drury, MO1.51 INCHES OF RAINFALL OVERNIGHT WITH CREEKS FLOODING.
Mar 30, 11:17 AM CDTFLASH FLOOD1 E Ava, MOROUTE FF 2 MILES NORTH OF HIGHWAY 14 CLOSED DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 97 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
473 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 301037
FFWSGF
MOC067-091-153-213-301700-
/O.NEW.KSGF.FF.W.0026.080330T1033Z-080330T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
533 AM CDT SUN MAR 30 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  OZARK COUNTY IN SOUTHWEST MISSOURI...
  TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL NOON CDT.

* AT 530 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. IN 
  EXCESS OF ONE INCH OF RAIN HAS FALLEN IN SOME AREAS THIS MORNING 
  WITH ADDITIONAL AMOUNTS IN EXCESS OF ONE INCH EXPECTED. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO   
  OCCUR...ESPECIALLY ON SMALL STREAMS AND LOW WATER CROSSINGS. 

THIS FLASH FLOOD WARNING REPLACES THE FLOOD WARNING PREVIOUSLY IN 
EFFECT FOR HOWELL AND OZARK COUNTIES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3651 9332 3681 9330 3682 9290 3706 9289
      3705 9168 3650 9169

$$

FOSTER
2 follow-up statements
000 
WGUS73 KSGF 301331
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 AM CDT SUN MAR 30 2008

MOC067-091-153-213-301700-
/O.CON.KSGF.FF.W.0026.000000T0000Z-080330T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS MO-HOWELL MO-TANEY MO-OZARK MO-
823 AM CDT SUN MAR 30 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
DOUGLAS...HOWELL...OZARK AND TANEY COUNTIES...

AT 820 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL AMOUNTS OF ONE TO 
THREE INCHES HAVE FALLEN THIS MORNING. ADDITIONAL RAIN AMOUNTS UP TO 
ONE INCH WILL BE POSSIBLE BEFORE ENDING LATER THIS MORNING. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR ESPECIALLY ON SMALL STREAMS AND LOW WATER CROSSINGS. 

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED 
BRIDGES...DIPS...OR LOW WATER CROSSINGS. 

LAT...LON 3651 9332 3681 9330 3682 9290 3706 9289
      3705 9168 3650 9169
TIME...MOT...LOC 1323Z 180DEG 0KT 3679 9263

$$

FOSTER
000 
WGUS73 KSGF 301653
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1153 AM CDT SUN MAR 30 2008

MOC067-091-153-213-301703-
/O.EXP.KSGF.FF.W.0026.000000T0000Z-080330T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS MO-HOWELL MO-TANEY MO-OZARK MO-
1153 AM CDT SUN MAR 30 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT NOON CDT FOR DOUGLAS...
HOWELL...OZARK AND TANEY COUNTIES...

THE FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING 
FOR SMALL STREAMS UNTIL 8 PM CDT.

LAT...LON 3651 9332 3681 9330 3682 9290 3706 9289
      3705 9168 3650 9169
TIME...MOT...LOC 1653Z 180DEG 0KT 3679 9263

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 4:12 AM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Mar 30, 4:12 AM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 AM CDT SUN MAR 30 2008

.DISCUSSION...

SEVERE WEATHER AND FLASH FLOODING WILL BE SIGNIFICANT THREATS TO
SOUTHEAST KANSAS AND THE MISSOURI OZARKS THROUGH TUESDAY MORNING.

THE FIRST OF SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE
MOVING THROUGH THE AREA THIS MORNING. SHOWERS AND THUNDERSTORMS
HAVE DEVELOPED OVERNIGHT ALONG TWO BOUNDARIES...NORTH OF A
SURFACE WARM FRONT THAT EXTENDS FROM NORTHEAST TEXAS TO SOUTHERN
ALABAMA AND ALONG THE 925MB WARM FRONT THAT EXTENDS ACROSS THE
CENTRAL OZARKS. THESE SHOWERS AND THUNDERSTORMS HAVE BEEN AIDED BY
A STRENGTHENING 850MB LOW LEVEL JET. OVERNIGHT THE THUNDERSTORMS
HAVE INCREASED IN COVERAGE WITH SEVERAL REPORTS OF PEA SIZE HAIL
ALONG WITH HEAVY RAIN. THESE SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO MOVE EAST.

A FLASH FLOOD WATCH WAS ISSUED EARLIER THIS MORNING IN
ANTICIPATION OF THE DEVELOPMENT AND EXPANSION OF THIS CONVECTION
ACROSS THE AREA. ISOLATED AREAS OF FLASH FLOODING WILL REMAIN
POSSIBLE FROM HEAVY RAINFALL AND THE TRAINING OF THUNDERSTORMS
OVER THE SAME AREAS DUE TO THE MOIST GROUND FROM THE ABUNDANCE OF
RAINFALL THIS MONTH AND THE TERRAIN OF THE OZARKS. THE FLOOD WATCH
IS IN EFFECT THROUGH NOON THURSDAY BECAUSE OF ADDITIONAL ROUNDS OF
HEAVY RAINFALL THAT WILL OCCUR. THE HEAVIEST AND MOST WIDESPREAD
RAINFALL WILL OCCUR MONDAY AND TUESDAY WITH THE PASSAGE OF THE
COLD FRONT THROUGH THE AREA.

SEVERE WEATHER WILL REMAIN A POSSIBILITY TODAY WITH A GREATER
POSSIBILITY MONDAY. A BROAD UPPER LEVEL TROUGH WILL DIG TODAY
ACROSS THE WESTERN UNITED STATES. A 1002MB SURFACE LOW CENTERED
IN SOUTHWEST KANSAS WILL DEEPEN WITH THE PREVIOUSLY MENTIONED
SURFACE WARM FRONT SURGING NORTHWARD WITH THE TIGHTENING PRESSURE
GRADIENT. BY 00Z...THE NAM AND GFS MODELS PROG THIS BOUNDARY TO
RESIDE ACROSS THE CENTRAL OZARKS WITH A SURFACE BAROCLINIC ZONE
SHARPENING FROM THE CENTRAL OZARKS TO NORTHWEST OKLAHOMA. ALONG
THIS STALLED BOUNDARY IS WHERE THE MAIN FOCUS FOR SEVERE WEATHER
WILL OCCUR LATE THIS AFTERNOON AND TONIGHT. ACTIVITY THAT
DEVELOPS ALONG THIS BOUNDARY WILL TRACK INTO SOUTHEAST KANSAS AND
THE MISSOURI OZARKS. AS THIS ACTIVITY MOVES INTO THE AREA LATE
TONIGHT...DAMAGING WINDS AND LARGE HAIL APPEAR TO BE THE THE MAIN
THREATS.

SEVERE WEATHER OF ALL MODES...DAMAGING WINDS...LARGE HAIL AND
TORNADOES...WILL BE POSSIBLE MONDAY. THE UPPER LEVEL TROUGH WILL
SWING THROUGH THE PLAINS KICKING THIS FRONT SOUTHEAST THROUGH THE
OZARKS. SEVERE THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THIS
BOUNDARY. DISCRETE CELLS THAT FORM AHEAD OF THE FRONT...WILL BE
IN A FAVORABLE ENVIRONMENT TO BECOME TORNADIC. A SQUALL LINE WILL
LIKELY DEVELOP AS THE FRONT MOVES EAST WITH THE THREAT FOR
DAMAGING WINDS AND LARGE HAIL ALONG WITH HEAVY RAINFALL AND FLASH
FLOODING ACROSS THE AREA.

DRY WEATHER RETURNS TUESDAY AFTERNOON AND WEDNESDAY WITH SURFACE
HIGH PRESSURE BUILDING INTO THE OHIO VALLEY. CHANCES FOR SHOWERS
AND THUNDERSTORMS WILL INCREASE AGAIN WEDNESDAY AFTERNOON WITH
BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS THURSDAY AS ANOTHER
UPPER LEVEL THROUGH MOVES THROUGH THE PLAINS.

&&

.AVIATION...

FOR THE 06Z TAFS...CONVECTION STARTING TO DEVELOP AS LOW LEVEL JET
BEGINNING TO FIRE. CONVECTION ALONG 925 BOUNDARY OVER SOUTHEAST
KANSAS INTO WEST CENTRAL MISSOURI AND ALSO NORTH OF A WARM FRONT
CONVECTION EXPANDING NORTHWARD INTO NORTHWEST ARKANSAS AND EASTERN
OKLAHOMA. SHOULD SEE CONVECTION CONTINUE TO EXPAND NORTHWARD AND
AFFECT BOTH THE JLN/SGF LOCATIONS OVERNIGHT. CEILINGS WILL LIKELY
REMAIN IN THE LIFR/IFR CATEGORIES OVERNIGHT AND COULD SEE
VISIBILITIES FLIRT WITH IFR CONDITIONS FROM THE PREDOMINANTLY MVFR
CONDITIONS. CONVECTION WILL LIKELY CONTINUE INTO THE MID MORNING
HOURS.

LINDENBERG

&&

.CLIMATE...

MARCH 2008 WILL BE RECORDED AS A HISTORICAL WET MONTH. THE TABLE
BELOW LISTS THE AMOUNT OF PRECIPITATION RECEIVED SO FAR AT EACH
STATION ALONG WITH THE CURRENT RECORD RANK AND THE RECORD MARCH
PRECIPITATION TOTALS ALONG WITH THE YEAR.

LOCATION     MARCH PRECIP SO FAR   CURRENT RANK   MARCH RECORDS

SPRINGFIELD         8.16              5TH         9.09 1935 (1)
                                                   7.87 1990 (5)
JOPLIN              5.53              9TH         9.04 1973 (1)
                                                   5.51 1945 (9)
WEST PLAINS        11.57              1ST         9.87 2002 (1)
VICHY ROLLA         6.21              2ND         7.41 1945 (1)
                                                   6.09 1948 (2)
ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR KSZ073-097-101.

&&
Hazardous weather outlook, Mar 30, 12:50 AM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 AM CDT SUN MAR 30 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-310600-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1250 AM CDT SUN MAR 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

 SCATTERED THUNDERSTORMS WITH THE POTENTIAL OF PRODUCING HAIL
 WILL INCREASE OVERNIGHT ACROSS THE OUTLOOK AREA. A FEW STORMS
 WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF NICKELS.

 IN ADDITION...HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE
 POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  THE WARM FRONT WILL LIFT NORTH THROUGH THE AREA SUNDAY AND AN
  APPROACHING COLD FRONT WILL MOVE SOUTHEAST THROUGH THE
  NORTHERN AND CENTRAL PLAINS. BY LATE SUNDAY...A NEARLY
  STATIONARY FRONT IS EXPECTED TO BE IN PLACE FROM EASTERN
  KANSAS INTO NORTHWEST MISSOURI. THIS FRONT WILL BE THE FOCUS
  FOR SEVERE THUNDERSTORM DEVELOPMENT LATE SUNDAY AND SUNDAY
  NIGHT. INCREASING VERTICAL WINDS SHEAR AND INSTABILITY WILL
  ALLOW SOME OF THESE STORMS TO BECOME SEVERE WITH LARGE HAIL
  AND DAMAGING WINDS THE MAIN STORM HAZARDS NORTHWEST OF A
  NEOSHO TO VERSAILLES LINE. INCREASING LOW LEVEL SHEAR SUNDAY
  EVENING WILL INCREASE THE RISK FOR ISOLATED TORNADOES...
  ESPECIALLY ALONG THE WESTERN MISSOURI STATE LINE INTO
  SOUTHEAST KANSAS. AREAS OF HEAVIER RAINFALL WILL BE CONFINED
  MOSTLY TO SOUTHEAST KANSAS INTO THE WESTERN PORTION OF
  MISSOURI.

  ON MONDAY...AN UPPER LEVEL DISTURBANCE WILL PUSH THE FRONT
  BACK TO THE SOUTHEAST THROUGH THE OUTLOOK AREA. STRONG
  VERTICAL WIND SHEAR AND AT LEAST MODERATE INSTABILITY WILL
  LEAD TO A CONTINUED SEVERE STORM RISK OVER MUCH OF THE REGION.
  AS THE FRONT MOVES THROUGH THE AREA...A SQUALL LINE MAY
  DEVELOP WITH DAMAGING WINDS...LARGE HAIL...AND TORNADOES
  POSSIBLE. ANY THUNDERSTORMS THAT CAN DEVELOP AHEAD OF THE
  FRONT WILL ALSO HAVE SEVERE POTENTIAL. HEAVY RAINFALL OF ONE
  TO TWO INCHES WILL ALSO BE POSSIBLE MONDAY AND MONDAY EVENING

  WITH POSSIBLE WIDESPREAD FLOODING.

  ANOTHER STORM SYSTEM WILL BRING A CHANCE OF STRONG TO SEVERE
  THUNDERSTORMS WEDNESDAY NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, Mar 30, 1:01 AM CDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 AM CDT SUN MAR 30 2008

KSZ101-300700-
CHEROKEE KS-
101 AM CDT SUN MAR 30 2008

...SIGNIFICANT WEATHER ALERT FOR CHEROKEE COUNTY UNTIL 200 AM CDT...

AT 1257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WELCH...OR 7 MILES SOUTH OF CHETOPA...
MOVING NORTHEAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  TREECE BY 115 AM CDT.
  BAXTER SPRINGS AND 8 MILES SOUTHEAST OF COLUMBUS BY 125 AM CDT.
  GALENA BY 135 AM CDT.

THE TOWNS OF MELROSE...NEUTRAL...LOWELL...RIVERTON...CRESTLINE AND
LAWTON ARE IN THE PATH OF THIS STORM.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

FOSTER
Special weather statement, Mar 30, 1:06 AM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
106 AM CDT SUN MAR 30 2008

MOZ066-067-300700-
VERNON MO-ST. CLAIR MO-
106 AM CDT SUN MAR 30 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHERN ST. CLAIR AND NORTHERN
VERNON COUNTIES UNTIL 200 AM CDT...

AT 102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF HUME...OR 11 MILES SOUTHWEST
OF RICH HILL...MOVING EAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  SCHELL CITY BY 135 AM CDT.
  6 MILES SOUTH OF APPLETON CITY BY 145 AM CDT.
  7 MILES WEST OF LOWRY CITY BY 200 AM CDT.

THE TOWNS OF HORTON AND JOHNSON CITY ARE IN THE PATH OF THIS STORM.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

FOSTER
Special weather statement, Mar 30, 1:21 AM CDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
121 AM CDT SUN MAR 30 2008

MOZ088-093-300715-
JASPER MO-NEWTON MO-
121 AM CDT SUN MAR 30 2008

...SIGNIFICANT WEATHER ALERT FOR JASPER AND NORTHWESTERN NEWTON
COUNTIES UNTIL 215 AM CDT...

AT 117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF TREECE...OR 6 MILES NORTHWEST OF
BAXTER SPRINGS...MOVING NORTHEAST AT 45 MPH.

THIS STORM WILL BE NEAR...
  8 MILES NORTHWEST OF IRON GATES BY 130 AM CDT.
  CARL JUNCTION AND 8 MILES NORTHWEST OF JOPLIN BY 135 AM CDT.
  ORONOGO...AIRPORT DRIVE...WEBB CITY AND 6 MILES NORTHWEST OF
  CARTERVILLE BY 140 AM CDT.
  PURCELL AND ALBA BY 145 AM CDT.
  8 MILES NORTHWEST OF CARTHAGE BY 150 AM CDT.
  JASPER BY 200 AM CDT.

THE TOWNS OF WACO...ASBURY...LAKESIDE...NECK CITY...BROOKLYN
HEIGHTS...CARYTOWN AND DUDENVILLE ARE IN THE PATH OF THIS STORM. THIS
ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 1 AND 31.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

FOSTER
Special weather statement, Mar 30, 2:08 AM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
208 AM CDT SUN MAR 30 2008

MOZ103-104-300815-
STONE MO-TANEY MO-
208 AM CDT SUN MAR 30 2008

...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN STONE AND TANEY
COUNTIES UNTIL 315 AM CDT...

AT 206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OAK GROVE...OR 16 MILES SOUTH OF KIMBERLING
CITY...MOVING NORTHEAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  7 MILES SOUTHEAST OF INDIAN POINT BY 230 AM CDT.
  HOLLISTER BY 235 AM CDT.
  BRANSON BY 240 AM CDT.
  FORSYTH...ROCKAWAY BEACH AND MERRIAM WOODS BY 245 AM CDT.
  TANEYVILLE BY 255 AM CDT.

THE TOWNS OF BLUE EYE...RIDGEDALE...TABLE ROCK...KIRBYVILLE...OZARK
BEACH...EDGEWATER BEACH...POWERSITE...WALNUT SHADE...KISSEE MILLS AND
BRADLEYVILLE ARE IN THE PATH OF THIS STORM.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

FOSTER
Special weather statement, Mar 30, 2:49 AM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 AM CDT SUN MAR 30 2008

MOZ055-056-068-069-300845-
HICKORY MO-CAMDEN MO-BENTON MO-MORGAN MO-
249 AM CDT SUN MAR 30 2008

...SIGNIFICANT WEATHER ALERT FOR CAMDEN...EASTERN HICKORY...
SOUTHEASTERN BENTON AND SOUTHERN MORGAN COUNTIES UNTIL 345 AM CDT...

AT 245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTH OF HERMITAGE...MOVING EAST AT 40
MPH.

THIS STORM WILL BE NEAR...
  LAURIE BY 320 AM CDT.
  VILLAGE OF FOUR SEASONS BY 330 AM CDT.

THE TOWNS OF EDWARDS...HASTAIN...KNOBBY...CLIMAX SPRINGS...
BARNUMTON...PURVIS...SUNRISE BEACH AND ROCKY MOUNT ARE IN THE PATH OF
THIS STORM.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

FOSTER
Special weather statement, Mar 30, 3:23 AM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 AM CDT SUN MAR 30 2008

MOZ079-089-090-300930-
GREENE MO-DADE MO-POLK MO-
323 AM CDT SUN MAR 30 2008

...SIGNIFICANT WEATHER ALERT FOR EASTERN DADE...NORTHWESTERN GREENE
AND POLK COUNTIES UNTIL 430 AM CDT...

AT 319 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GREENFIELD...MOVING NORTHEAST AT 40 MPH.

THIS STORM WILL BE NEAR...
  8 MILES NORTHWEST OF ASH GROVE BY 330 AM CDT.
  WALNUT GROVE BY 340 AM CDT.
  MORRISVILLE BY 350 AM CDT.
  6 MILES SOUTHEAST OF BOLIVAR AND 7 MILES NORTHWEST OF PLEASANT HOPE
  BY 400 AM CDT.

THE TOWNS OF DADEVILLE...ALDRICH...EUDORA...BRIGHTON AND HALF WAY ARE
IN THE PATH OF THIS STORM.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

FOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:59 PM CDTAreal Flood WarningSGFHowell, Ozark12 hr
Mar 30, 1:00 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more45 hr
Mar 30, 6:19 AM CDTFlash Flood WarningSGFBarry, Christian, McDonald, Stone6 hr
Mar 30, 7:28 AM CDTFlash Flood WarningSGFOregon, Shannon, Texas5 hr
Mar 30, 11:49 AM CDTAreal Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Taney and 1 more8 hr
Mar 30, 1:09 PM CDTAreal Flood WarningSGFBarry, Stone7 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.